# SDR 03FDEA00409

- Difficulty date: April 8, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46835
- Aircraft time: 72,058 hours, 18,403 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON TOP PANEL 487 RT, RT SIDE NUT PLATE L-ANGLE BROKEN.  REMOVED BROKEN ANGLE IAW SRM 51-31-01.  REMOVED DOUBLER IAW SRM 51-31-01.  FABBED NEW DOUBLER IAW DPS 4.710, TREATED AND PRIMED DOUBLER IAW SRM 51-21-01.  DRILLED   UP NEW ANGLE T2/325729 IAW SRM 51-31-01.  TREATED AND PRIMED NEW ANGLE IAW SRM 51-21-01.  INSTALLED ANGLE AND DOUBLER IAW SRM 51-31-01.
